# SDR AALA2020080439008

- Difficulty date: July 28, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF DOOR LOWER SILL BETWEEN FR67 AND FR68 AT STR 23R, MEASURING L= 0.450 IN, W=0.305 IN, D=0.025 IN. PERFORMED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW A319 SRM 53-41-14-300-001.
